# SDR 2007UALA00243

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 19,621 hours, 8,305 cycles
- Engine: Iae V2527A5
- Engine time: 39,740 hours, 14,841 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 2 ENG NO ROTATION, WITH SPARKS REPORTED COMING FROM BOTTOM OF COWLING.  REPLACED STARTER AND START VALVE.  OPS CHECKED OK.
